# SDR 2004UALA00037

- Difficulty date: January 2, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 39,594 hours, 14,687 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SKIN SPLICE DOUBLER AND UPPER LAP TRIPLER AT LEFT SIDE FUSELAGE STA BS 593 IN ANTICIPATION OF SKIN SECTION REPLACEMENT.  MAJOR REPAIR ACCOMPLISHED.  REINSTALLED SKIN SPLICE DOUBLER AND UPPER LAP TRIPLER.
